# SDR DALA2015061503840

- Difficulty date: June 15, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT MLG SUPPORT FITTING BUSHING BORE .  DAMAGE ON BUSHING BORE WAS REPAIRED WITH FINAL DIAMETER: 2.2885" THEREFORE WITHIN LIMITS IAW DWG SR09570087, REV BB.
